# SDR UALA2011110105917

- Difficulty date: October 31, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,150 hours, 11,502 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 246
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DUCT PRESSURE FLUCTUATES DURING TAKEOFF OR CLIMB, WITH LT & RT ISOL VLVS CLOSED, & BLEED SW ON.  DUCT PSI FLUCTUATES BETWEEN.  CREW COMMENTS: FROM 1 TO 4 MIN AFTER T-O RT DUCT FLUCTUATED FROM 15-35 PSI.  CREW STATES AT CLIMB RIGHT ENGINE DUCT PRESSURE NEEDLE FLUCTUATES, NO BLEED LIGHTS OR EICAS MESSAGES DISPLAYED.  LOCKED CLOSED RIGHT ENGINE HIGH PRESSURE SHUTOFF VALVE AND PLACARD FD BLEED SWITCH.  AIR SUPPLY BITE MODULE FAULTED HPSOV.  REPLACED HPSOV.  HI POWERED RUN PNEUMATIC CHECK TEST GOOD.
